

Author: Mazharimousavi S. Halilsoy M. Amirabi Z.
Publisher: Springer Publishing Company
ISSN: 0001-7701
Source: General Relativity and Gravitation, Vol.42, Iss.2, 2010-02, pp. : 261-280
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We find large classes of non-asymptotically flat Einstein–Yang–Mills–Dilaton and Einstein–Yang–Mills–Born–Infeld–Dilaton black holes in N-dimensional spherically symmetric spacetime expressed in terms of the quasilocal mass. Extension of the dilatonic YM solution to N-dimensions has been possible by employing the generalized Wu-Yang ansatz. Another metric ansatz, which aided in finding exact solutions is the functional dependence of the radius function on the dilaton field. These classes of black holes are stable against linear radial perturbations. In the limit of vanishing dilaton we obtain Bertotti–Robinson type metrics with the topology of
Related content




Born-Infeld black-body radiation
By Hajirahimi M. Fatollahi A. H.
EPL (EUROPHYSICS LETTERS), Vol. 96, Iss. 4, 2011-11 ,pp. :




Letter: Anisotropic Born-Infeld Cosmologies
By Vollick D.N.
General Relativity and Gravitation, Vol. 35, Iss. 8, 2003-08 ,pp. :


Dual symmetry in Born-Infeld theory
Journal of Physics: Conference Series , Vol. 128, Iss. 1, 2008-08 ,pp. :